# SDR HALA2019030400081

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,245 hours, 961 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM MESSAGE: ENG1 FIRE LOOP B FAULT ILLUMINATED 4 DIFFERENT TIMES WITHIN 10 MINUTES AND THEN OPS NORMAL. PERFORMED TSM 26-12-00-810-804, PERFORMED GVI OF ENG 1 LOOP B FIRE DETECTORS (4WD1)(4001WD2)(4002WD2)(41WD1)AND (42WD1). NO DEFECTS NOTED. RESISTANCE VALUES WITHIN LIMITS, PER ESPM 20-52-00. OK FOR SERVICE.
